# SDR DALA12002866305

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,661 hours, 12,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DOOR 1R MOUNTED EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY DOOR MOUNT LIGHT ASSEMBLY AND CHECKS NORMAL PER AMM 33-51.
